Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from pneumonia, x-ray shows cloudiness, pain in chest. Medication for complete treatment?

Thought this was free. Withdrawing my question thanks. I have phenomina and am resistant to amoxcillin, another combination to amoxcillin comined with something else, also resistant to clarithrymicin. My GP says the infection is gone but i can feel that its not and i feel extrmly ill. I had an xray on Thursday and from what i saw compared to 3 weeks ago it was vastly improved but stilll alot of cloudiness and im in a lot of pain in my chest and back. What i need to know is what to reccomend to my doctor, with out annoying him, which antibiotic to suggest that may finally get rid of this thing. Thanks.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Emergency Medicine Specialist 's  Response
first ur gp had to confirm that u still have lung infection by auscultation,x-ray chest ,complete blood count,etc.if he/she find this than there are bunch of antibiotics available other than nad ur docter may adv some of them as a empirical or based on ur sputum culture and sensitivity reports.
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor